# SDR ABXA9700344

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND A RIGHT WING LEADING EDGE RIB CRACKED, INBOARD OF NR 7 SLAT TRACK.  REPAIRED RIB IAW ABX REA D957-18711 AND DC-9 SRM CHAPTER 57-06A FIGURE 5 SHEET 1.
